# SDR CA130218010

- Difficulty date: February 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 41,791 hours
- Engine: Pwa PW123
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR REPORTED CORROSION DAMAGE TO THE LOWER WING SKIN AND STRINGER AT STN 89.15.  REO6-57-V114 TO REPAIR THE DAMAGE.
